Last Sunday I started taking macrobid for a uti (2x a day for 7 days). During that week I felt nauseous and on Wednesday night I noticed I had small bumps all around my forehead and a little on my neck. I finished taking them since I was almost Finished. On Friday night my face itched bad so I took some Benadryl to help clear my face and did not work right away but I kept taking it until Sunday and the small bumps had slowly disappeared. As soon as they disappeared this major breakout all over my forehead and chest started happening. I wash my face every morning and night but they just won’t go away. I can’t put a face mask or anything on because for some odd reason it irritates my skin. I have no idea what is causing it and I’m really about cry because it’s bad. Do anyone have any advice on how I can clear my skin????
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.